# SDR REXA2024091000694

- Difficulty date: August 21, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 744-752 STR 15R CORREDED AND REQUIRES REPLACEMENT  REMOVE SEAT TRACK IAW REO # 670-53-00-587 AND MOD SUM # IIS670530000195 PRIMED AND PAINTED INSTALLED SEAT TRACK STA 744-752 STR 15R IAW CRJ900 AMM 53-00-49-400-801 (CONFIG A13)
